Alert archive / West Virginia / Flash Flood Warnings in 2011
Flash Flood Warning 20, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at May 26, 2011, 5:16 PM EDT for Pocahontas County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 5:16 PM EDT (21:16 UTC)
- Expired
- May 26, 2011, 7:49 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Pocahontas County, WV
The radar
The Roanoke radar (KFCX), 129 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WGUS51 KRLX 262116
FFWRLX
WVC075-270015-
/O.NEW.KRLX.FF.W.0020.110526T2116Z-110527T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL POCAHONTAS COUNTY IN WEST VIRGINIA...
* UNTIL 815 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND RAIN
GAGES INDICATED VERY HEAVY RAIN FROM SUCCESSIVE THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MINNEHAHA SPRINGS AND FROST. ESPECIALLY KNAPP CREEK AND OTHER
SMALLER CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3818 7991 3811 7994 3805 7999 3805 8011
3803 8016 3803 8022 3818 8010 3821 8009
3833 7986 3831 7980 3827 7978
$$
082 follow-up statements
478
WGUS71 KRLX 262142
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
542 PM EDT THU MAY 26 2011
WVC075-270015-
/O.CON.KRLX.FF.W.0020.000000T0000Z-110527T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-
542 PM EDT THU MAY 26 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTH
CENTRAL POCAHONTAS COUNTY...
AT 528 PM EDT...ADDITIONAL THUNDERSTORMS CAPABLE OF PRODUCING 1 TO
1.5 INCHES PER HOUR WILL MOVE OVER THE WARNED AREA. SEVERAL
STORMS...MOVING ALONG PORTIONS OF KNAPP CREEK...WILL PRODUCE RAPID
WATER RISES AND FLOODING OF CREEKS AND SMALL STREAMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINNEHAHA
SPRINGS AND FROST. OTHER LOCATIONS INCLUDE MARLINTON AT THE END OF
KNAPP CREEK RIGHT AT THE JUNCTION OF THE GREENBRIER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3818 7991 3811 7994 3805 7999 3805 8011
3803 8016 3803 8022 3818 8010 3821 8009
3833 7986 3831 7980 3827 7978
$$
08602
WGUS71 KRLX 262349
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
749 PM EDT THU MAY 26 2011
WVC075-262355-
/O.CAN.KRLX.FF.W.0020.000000T0000Z-110527T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-
749 PM EDT THU MAY 26 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
POCAHONTAS COUNTY...
A FEW ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE
NEXT FEW HOURS...BUT THE FLOOD THREAT HAS SUBSIDED FOR NOW.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
LAT...LON 3818 7991 3811 7994 3805 7999 3805 8011
3803 8016 3803 8022 3818 8010 3821 8009
3833 7986 3831 7980 3827 7978
$$
26What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 26, 2:55 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 26, 2:55 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 255 PM EDT THU MAY 26 2011 .SYNOPSIS... LOW PRESSURE SYSTEM INCREASES THE CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. TRANSITION TO A DRIER AND HOTTER PATTERN OVER THE MEMORIAL DAY WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... MODELS GENERALLY AGREE THAT 5H TROUGH WILL OPEN AND SWING TO THE EAST TONIGHT...WITH WEAKENING SFC FRONT SLOWING AS IT CROSSES THE OH VALLEY INTO THE EASTERN MOUNTAINS OF WV. FOR REMAINDER OF THE AFTERNOON...BATCH OF PRECIP OVER EASTERN KY...AND SOUTHEAST OH WILL CONT TO SHIFT NE IN ASSOCIATION WITH MID LEVEL S/W PUSHING OUT AHEAD OF MAIN FRONT. SKIES CLEARED ENOUGH OVER CENTRAL AND EASTERN MTNS TO ALLOW DECENT CU FIELD TO DEVELOP. STEEPER LAPSE RATES AND DECENT SHEAR ENVIRONMENT COULD ALLOW SOME STORMS TO BECOME SEVERE INTO THE EVENING HOURS. FOR THE OVERNIGHT HOURS...EXPECT LINE OF SHOWERS THAT ARE CURRENTLY FORMING UP OVER CENTRAL KY TO MAKE PASSAGE AS ANOTHER QLCS IN A SIMILAR FASHION TO PREVIOUS NIGHTS SYSTEM...ALBEIT IN A MUCH WEAKENED STATE. KEPT HIGHER POPS...WITH A GRADUAL DOWNTREND IN POPS TOWARDS THE MORNING HOURS. GENERALLY USED RAW VALUES FROM CONSENSUS MOS TO POPULATE TEMPS. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... UPPER TROUGH AXIS SHIFTS EAST TAKING THE LAST OF THE RAIN CHANCES WITH IT FOR THE BEGINNING OF THE WEEKEND. 500MB HEIGHTS WILL BEGIN A STRONG RECOVERY IN AN OVERHAUL TO THE LONG WAVE PATTERN THAT WILL BE CHARACTERIZED BY A DIGGING TROUGH OVER THE INTERMOUNTAIN WEST AND A BUILDING RIDGE EAST OF THE MISSISSIPPI. LATEST MODELS RUNS HAVE EASED UP EVER SO SLIGHTLY ON THE 500MB HEIGHTS. STILL LOOKING AT WELL ABOVE NORMAL TEMPERATURES FOR THE SHORT TERM. WILL SEE A WARM FRONT SNEAK IN FROM THE WEST NORTH OF THE AREA ON SUNDAY...AND THE SURFACE FLOW VEERING SOUTHWEST. THIS WILL BE MORE REPRESENTATIVE OF A MID TO LATE SUMMER TYPE PATTERN THAN LATE SPRING. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... WENT WITH CONSENSUS OF THE MODELS...WHICH ALSO GENERALLY FOLLOWS THE HPC THINKING. HIGH PRESSURE...SURFACE AND ALOFT...WILL RESULT IN HOT DAYS MONDAY AND TUESDAY. STILL NOT TOTALLY SURE THAT A FEW AFTERNOON AND EVENINGS STORMS MIGHT NOT DEVELOP. BUT MY CONFIDENCE IS BELOW 20 PERCENT...SO WILL LEAVE OUT FOR NOW. COLD FRONT SHOULD PUSH SOUTHEAST ACROSS THE AREA ON WEDNESDAY. HOWEVER...HIGH PRESSURE ALOFT SHOULD REMAIN IN CONTROL. CONTINUED EARLIER FORECAST TREND OF SLIGHT CHANCE POPS ALONG AND NEAR THE FRONT. ON THURSDAY...MODELS INDICATE NORTHWEST FLOW WILL DEVELOP ALOFT...WITH HIGH PRESSURE BUILDING IN AT THE SURFACE. WOULD NOT BE SURPRISED IF SOME CONVECTION DEVELOPS AND TRIES TO MOVE INTO THE REGION. HOWEVER...CONFIDENCE IS LOW AND WILL LEAVE AREA DRY FOR NOW. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... APPROACHING FRONT BRINING ANOTHER ROUND OF CONVECTION THROUGH THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS WITH GUSTY WINDS WILL OVERSPREAD SITES IN A MAINLY SW TO NORTHEAST FASHION WITH LOCALIZED IFR CONDITIONS. TIMING TIMING/COVERAGE OF STORMS BECOMES TRICKIER WITH TIME AS IT HEAVILY DEPENDS ON MESOSCALE INFLUENCES. FOR THE OVERNIGHT TIME PERIOD...WEAKENING FRONT TO MAKE PASSAGE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS COULD VARY. CIGS AND VISBY MAY BE LOWER THAN FCST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H M H H H H H H H H BKW CONSISTENCY H H H H H H H H H M H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z FRIDAY... IFR POSSIBLE IN THUNDERSTORMS FRIDAY AFTERNOON/EVENING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC NEAR TERM...KMC SHORT TERM...26 LONG TERM...JSH AVIATION...KMC
Hazardous weather outlook, May 26, 2:02 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 202 PM EDT THU MAY 26 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>007-271815- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON- 202 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ003-004-WVZ008>011-013>020-024>040-046-047-271815- DICKENSON-BUCHANAN-JACKSON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 202 PM EDT THU MAY 26 2011 ...SEVERE THUNDERSTORM WATCH 381 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. SOME STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 26, 3:08 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT THU MAY 26 2011
WVZ030>032-039-040-262000-
BARBOUR WV-HARRISON WV-LEWIS WV-TAYLOR WV-UPSHUR WV-
308 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LEWIS...NORTHWESTERN
BARBOUR...NORTHWESTERN UPSHUR...SOUTHEASTERN HARRISON AND TAYLOR
COUNTIES...
AT 305 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
WESTON...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THIS STORM WILL BE NEAR HORNER AROUND 315 PM...LORENTZ AROUND 330
PM...ROSEMONT AROUND 345 PM AND TYGART LAKE STATE PARK AROUND 400 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
86 AND 126.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3881 8045 3882 8048 3883 8047 3886 8053
3886 8054 3889 8060 3936 8022 3929 7994
30Special weather statement, May 26, 3:35 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
335 PM EDT THU MAY 26 2011
WVZ046-262015-
POCAHONTAS WV-
335 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN POCAHONTAS COUNTY...
AT 332 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF NEOLA...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THIS STORM WILL BE NEAR BUCKEYE AROUND 345 PM...MINNEHAHA SPRINGS
AROUND 400 PM AND DUNMORE AROUND 415 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3831 7980 3827 7978 3818 7991 3813 7994
3810 7992 3806 7997 3805 8011 3803 8016
3804 8024 3808 8033 3844 8014 3836 7976
3834 7976
30Special weather statement, May 26, 4:05 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
405 PM EDT THU MAY 26 2011
WVZ031-032-262030-
HARRISON WV-TAYLOR WV-
405 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARRISON AND TAYLOR
COUNTIES...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLARKSBURG...
MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR MEADOWBROOK AROUND 410 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
111 AND 129.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3944 8028 3940 8020 3941 8011 3939 8006
3916 8033 3935 8047 3945 8036
30Local storm report, May 26, 4:14 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
414 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 11 SE MARLINTON 38.11N 79.94W
05/26/2011 M1.00 INCH POCAHONTAS WV PUBLIC
HAIL WAS COVERING THE GROUND
&&
EVENT NUMBER RLX1100666
TAXLocal storm report, May 26, 4:24 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
424 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 3 SSE GREENBANK 38.38N 79.81W
05/26/2011 E1.00 INCH POCAHONTAS WV CO-OP OBSERVER
&&
EVENT NUMBER RLX1100667
TAXLocal storm report, May 26, 5:02 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
502 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 11 SE MARLINTON 38.11N 79.94W
05/26/2011 E0.88 INCH POCAHONTAS WV PUBLIC
&&
EVENT NUMBER RLX1100668
TAXThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:02 AM EDT | Special Weather Statement | RLX | Randolph | 73 min |
| May 26, 3:08 PM EDT | Special Weather Statement | RLX | Lewis | 52 min |
| May 26, 3:35 PM EDT | Special Weather Statement | RLX | Pocahontas | 40 min |
| May 26, 3:57 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 48 min |
| May 26, 4:05 PM EDT | Special Weather Statement | RLX | Harrison | 25 min |
| May 26, 4:19 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 41 min |
| May 26, 4:39 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 66 min |
| May 26, 5:54 PM EDT | Special Weather Statement | RLX | McDowell | 51 min |
| May 26, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 66 min |
| May 26, 6:36 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh, Wyoming | 54 min |
| May 26, 7:31 PM EDT | Special Weather Statement | RLX | Braxton, Lewis, Nicholas, Webster | 59 min |
| May 26, 7:48 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo | 42 min |
Nearby
Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.